Communications in Mathematical Physics

, Volume 38, Issue 2, pp 83–101

Billiards and Bernoulli schemes

  • Giovanni Gallavotti
  • Donald S. Ornstein
Article

Abstract

Some two dimensional billiards are Bernoulli flows.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Sinai, Y.: Usp. Mat. Nauk.:27, 137 (1972)Google Scholar
  2. 2.
    Bunimovich, L., Sinai, Y.: Mat. Sb.90, 416 (1973)Google Scholar
  3. 3.
    Ornstein, D., Weiss, B.: Israel J. Math.14, 184, 1973Google Scholar
  4. 4.
    Lebowitz, J. L.: To appear in the proceedings of the I.U.P.A.P. conference on Statistical Mechanics, Chicago, 1971Google Scholar
  5. 5.
    Kubo, I.: Lecture Notes in Mathematics. G. Maruyama, Ed. Vol.330. Berlin-Heidelberg-New York: Springer 1973Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Giovanni Gallavotti
    • 1
    • 2
  • Donald S. Ornstein
    • 3
  1. 1.Istituto di Fisica TeoricaUniversità di NapoliNapoliItaly
  2. 2.Institut voor Theoretische FysicaUniversiteit ToernoiveldNijmegenThe Netherlands
  3. 3.Mathematics DepartmentStanford UniversityStanfordUSA

Personalised recommendations